# SDR AU990570

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl BHCJ2YF2
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 96910023
- Condition: Broken
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT BOLT BROKEN.
